Get your Health question answered in 3 easy steps

179 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed watery semen with erectile dysfunction and drop in libido. Cause and cure?

Answered by
Owl Image
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 10519 Questions

Question
I am a male 29 years of age , just yesterday i observed that after masturbation the semen was very dilute almost watery, and yesterday night the pinus wont get errect while masturbating , today morning its the same .
Till 3 days back everything was fine and I used to get a good errection.I dont have pain in any part of the body or feeling abnormal.I have been gymming regulary and yes for past 2 weeks have been dieting as well.today morning i also saw huge drop in libido.
Tue, 15 Jan 2013 in Erectile Dysfunction
 
 
Answered by Dr. Praveen Tayal 2 hours later
Hello,
Thanks for posting your query.
Erectile functions and libido are affected by multiple factors - both organic and psychological. Anxiety is found as the cause most often. De-stressing measures like exercise, particularly aerobic exercise is an effective treatment for erectile dysfunction.

Apart from this, excessive masturbation, dieting, decreased couple intimacy, smoking can also contribute to the problem.
Repeated ejaculations may cause a watery semen which does not indicate any pathology.
To increase your sex drive you can add celery, raw oysters, banana,avocado, almonds, eggs, figs, garlic,etc to your food. Your problem is likely to improve with a few days of abstinence and a healthy diet.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
 
Follow-up: Noticed watery semen with erectile dysfunction and drop in libido. Cause and cure? 36 minutes later
Thanks for the response , I will follow your advise , just curious because I am filling a big drop almost 0 libido , even porns are not exciting me .I read this can be because of prostrate issues or urinary infection .Though I dont have any pain anywhere and even urine frequency and formation is fine.
 
 
Answered by Dr. Praveen Tayal 3 hours later
Hello.
Thanks for writing again.
A sudden acute drop in libido is more likely to be due to psychological reasons. Since you do not have any other symptoms, an organic pathology like infection of urine or prostate is not likely. Please do not worry. This is likely to improve in next 3-4 days.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on Erectile dysfunction

doctor1 MD

Hello, I have been diagnosed with low testosterone and have started using the prescribed gel in the last week. One of the issues i have experienced is erectile dysfunction. I have also experienced seminal leakage over the last couple of years and would like to know if the T gel will cure this or if i need something else to cure it. Where i used to get an erection, now loads of semin comes out of my penis instead and it is a problem for me. any advice would be appreciated. thanks

doctor1 MD

Hello doctor! I am a male 55 yrs old and a diabetic patient using glycinorm M40 twice and Janumet 50/500 at night and Volibo 0.2 in the afternoon. Off late for the last 4 months i am suffering from erectile disfunction. please advise me the suitable medicine. my sugar level is fasting between 104 and 115 and PP is 225 and 250

doctor1 MD

hi ... i want to know that how one should meet the problem of weak erections which is one of the negative side effects of masturbation? and what are the natural methods to regain the lost power due to compulsive masturbation for 8 years ? ?



regards

doctor1 MD

I am 28 year having ejucaltion and erectile dysfunction probable.. my doctor gave me gonadil f and evion capsules for the same problem.. I am taking the both medicine from last two weeks but no effected.. so should i continue taking the both capsules more.. ? and can evion capsules improve my sex ?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?